On the relationship between E-biased random Variables and E-dependent random variables "jointly worked"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)17-23
Number of pages7
JournalInformation Processing Letters
Volume51
Publication statusPublished - 1994

Cite this

@article{c0d4fd54544748f6bee76a2267164ba6,
title = "On the relationship between E-biased random Variables and E-dependent random variables {"}jointly worked{"}",
author = "Shuuji Jinbo",
year = "1994",
language = "English",
volume = "51",
pages = "17--23",
journal = "Information Processing Letters",

}

TY - JOUR

T1 - On the relationship between E-biased random Variables and E-dependent random variables "jointly worked"

AU - Jinbo, Shuuji

PY - 1994

Y1 - 1994

M3 - Article

VL - 51

SP - 17

EP - 23

JO - Information Processing Letters

JF - Information Processing Letters

ER -